# SDR CALA9601372

- Difficulty date: September 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14211
- Make and model: Boeing 737130
- Aircraft serial: 19028
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN ATTACH ANGLE AT STRINGER 22L STA 360.  THE CRACKED SECTION WAS REMOVED, REPAIR PARTS WERE FABRICATED AND INSTALLED IAW SRM 53-10-2, 51-10-2, AND 51-30-2.
